# SDR AWXA0000583

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6546568551
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, AFT PRESSURE DOME CENTER STRINGER HAS CORROSION.  REMOVED, FABRICATED, AND INSTALLED DAMAGED  SECTION OF CHANNEL STIFFENER IAW 737 SRM 51-70-11 AND 51-20-01.
